See Alike in...

Alike App

Browser

Nautica

739d

My doctor is trying to get me on some new medication but I don't want to take it. When I take medicine I become a robot and my thoughts become regulated by the doctor and they know everything about me. I don't want to lose my thoughts and feelings over this, it happens every time.

    • bunnimin

      738d

      Nothing will change you . The real you . Plus taking a med for a short time will only make you feel funny shorty . After awhile the effects that you described will subside and you be able to work around the drug to be you again just with a different light on things . I was scared of the same thing to . But I didn't realize change in the meds till the older I got . I take alot but I still deal with many symptoms of my mental illnesses . You should Google the drug and find out about it much as you can . But remember that the feeling funny etc will go away over time . If this is not the case with you then I would consider talking vitamin therapy with them . Maybe high doses of vitamins will help you . ?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion